Elliptic genera and the Landau-Ginzburg approach to N = 2 orbifolds

P. Di Francesco, O. Aharony, S. Yankielowicz

Research output: Contribution to journalArticlepeer-review

Abstract

We compute the elliptic genera of orbifolds associated with N = 2 superconformal theories which admit a Landau-Ginzburg description. The identification of the elliptic genera of the macroscopic Landau-Ginzburg orbifolds with those of the corresponding microscopic N = 2 orbifolds further supports the conjectured identification of these theories. For SU(N) Kazama-Suzuki models the orbifolds are associated with certain Zp subgroups of the various coset factors. Based on our approach we also conjecture the existence of "E-type" variants of these theories, their elliptic genera and the corresponding Landau-Ginzburg potentials.

Original languageEnglish
Pages (from-to)584-608
Number of pages25
JournalNuclear Physics, Section B
Volume411
Issue number2-3
DOIs
StatePublished - 10 Jan 1994

Fingerprint

Dive into the research topics of 'Elliptic genera and the Landau-Ginzburg approach to N = 2 orbifolds'. Together they form a unique fingerprint.

Cite this